BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2015 >
Volume 41, Number 1 >

Please use this identifier to cite or link to this item:

Title: The C*-algebra of a Locally Compact Group
Authors: Lin, Ying-Fen
Keywords: Group C*-algebras
unitary representations
locally compact groups
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 41, No 1, (2015), 1p-12p
Abstract: In this note, we briefly introduce the C*-algebra of a locally compact group and present some important structural results. 2010 Mathematics Subject Classification: 22D25, 22E25.
ISSN: 1310-6600
Appears in Collections:Volume 41, Number 1

Files in This Item:

File Description SizeFormat
2015-001-012.pdf429.35 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License